# SDR SWAA2021062412686

- Difficulty date: January 25, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL CENTER SCUFF PLATE IS CRACKED AT THE WELD; 8' FROM THE END. MARKED. / REPAIRED FWD CARGO DOOR CENTER SCUFF PLATE IAW EA 1-A53-2076; REV: 11. W/O 40452-1400-0001. PART TO BE INSTALLED ON EA 1-A53-2076; REV:11 W/O 40451-1400-0008-TASK 3(3). (J753-140-00-01Y)
